# SDR DXTA2012052404978

- Difficulty date: May 23, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 2,632 hours, 2,483 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Part time: 2,483 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SMELLED ELECTRICAL SMOKE (NOT VISIBLE). ON LANDING, DISCOVERED "PWR FDR" 1/2A BREAKER (ON STBY PWR PANEL) POPPED.  T/S & FOUND RCCB 8 & 107 REMAINING OPEN R & R.   ALSO FOUND BURNED WIRE H131A8 & BURNED CONTACT ON CURRENT SENSOR.  R & R WIRE H131A7 & CURRENT SENSOR.  ACFT SYS OP CHECKED GOOD WORK ACCOMPLISHED IAW MM 24-30, 30-40, 20-20 & WDM 30-42 ALSO REMOVED & REPLACED BOTH CIRCUIT BREAKERS FOR LEFT WINDOW HEAT BECAUSE THEY DID NOT TRIP.
